# SDR MZZA96177

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 970 FRAME AFT LOWER CHORD BETWEEN STRINGER 29R AND STRINGER 28R.  THE CORRODED FRAME LOWER CHORD WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810149 (SEQ NR 01109).  (M)
